# SDR AALA202111193991

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A300*
- Aircraft serial: 6940
- Aircraft time: 17,681 hours, 6,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INOPERATIVE POWER SUPPLY UNIT (EMERGENCY POWER SUPPLY UNIT 10WL) IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT (EMERGENCY POWER SUPPLY UNIT 10WL) PER AMM 33-51-38-400-001-A.
